# SDR 0600399869

- Difficulty date: February 11, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N778NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48100
- Aircraft time: 61,791 hours, 58,110 cycles
- Engine: Pwa JT8D17
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 651783013
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, S
- Precautionary procedure: H

## Discrepancy

DURING CRUISE THE RT HYDRAULIC SYSTEM QUANTITY DROPPED TO 1 QUART. COM PROCEDURES COMPLIED WITH AND THE CREW DEACTIVATED SOME RT HYDRAULIC SYSTEM COMPONENTS WHICH INCREASED THE QUANTITY TO 6 QUARTS. ON APPROACH WHEN THE RT SYSTEM WAS REACTIVATED THE QUANTITY WENT TO ZERO. THE PRESSURE REMAINED NORMAL AND THE AIRCRAFT COMPLETED A SAFE LANDING. MAINTENANCE REPLACED THE RT MAIN GEAR RETRACT ACTUATOR DUE TO LEAKING. REPLACED THE RT ENGINE PUMP, RT CASE DRAIN, AND PRESSURE FILTERS ALSO. LEAK CHECK WAS GOOD AND THE AIRCRAFT CLEARED FOR REVENUE FLIGHT.
